# SDR ASAA2025072259805

- Difficulty date: July 22, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,164 hours, 20,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A750117
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION CORRODED BETWEEN STA 727D TO STA 887. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REPAIRED TRANSITION IAW BOEING 737-800 SRM 53-00-53-2R-6W 2" O .040 R .000 L 1" D .040.
